# SDR ASAA2013121912181

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 4,193 hours, 1,322 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING CHECKLIST LT PACK LIGHT ON AIR CONDITIONING PANEL WITH NO INDICATION ON MASTER CAUTION SIX PACK ON F/O SIDE.  ACFT GROUNDED.  PERFORMED ZONE TEMP CONTROLLER BITE PER PLACARDS ON UNITS.  NR 2 ZONE TEMP CONTROLLER BITE GOOD.  NR 1 ZTC BIT SHOWED THIS PACK SENSOR PREV FLT SHOWED THIS PACK TCV.  VERIFY SHOWED GO. NO HISTORY PAST 30 DAYS.  OK FOR SERVICE.
